# SDR AALA20120719001

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,933 hours, 36,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 28D HAS BROKEN LAMP.  REPLACED LAMP FOR SEAT 28D AISLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
